# SDR YENA2022012000040

- Difficulty date: January 16, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 25,065 hours, 8,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 373, BOS-AUA. FLIGHT ATTENDANTS REPORTED ODOR IN AFT CABIN DURING INITIAL DESCENT FROM ROW 28 TO AFT GALLEY ODOR DESCRIBED AS "CHEMICAL" SMELL OR "BURNING PLASTIC" SMELL ; INSPECTED AIRCRAFT ODOR DISPATED QUICKLY ODOR LEVEL IS 1 COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TYPE 10 PER TSM 05-50-00-010-85B AIRCRAFT OK FOR SVC
